# SDR ASOA20140728237

- Difficulty date: July 28, 2014
- Submitted: July 28, 2014
- Operation: Air carrier
- Aircraft: N13978
- Make and model: Emb EMB-145LR
- Aircraft serial: 145180
- Aircraft time: 36,272 hours, 27,131 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 12015201002
- Condition: Cracked
- Location: Frame 81
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK AFT FUSELAGE INSIDE ACCESS 312AR AT FRAME 81, STRINGER 10, RT END CLIP IS CRACKED AT APU FIREWALL.  MAINTENANCE R & R FRAME 81, STRINGER 10, RT END CLIP IAW SRM 51-40-02.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
